# SDR CA981125078

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240741
- Condition: Separated
- Location: Te Flap
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, FLAPS SELECTED FROM 17 DEGREES TO ZERO DEGREES.  THE FLAPS DID NOT RESPOND.  MAINTENANCE FOUND THAT THE TRANSMISSION/MOTOR ASSEMBLY HAD INTERNALLY SEPARATED AND THE ASYMMETRY SWITCH LOCKED OUT FURTHER MOVEMENT.  THE TRANSMISSION/MOTOR WAS REPLACED.  WHEN THE MANUAL OVERRIDE WAS SELECTED THE OUTER FLAPS RETURNED TO FULL UP AND THE INNER PANELS STAYED DEPLOYED AT 17 DEGREES.
